# SDR UPS03840852

- Difficulty date: June 18, 2003
- Submitted: June 20, 2003
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 171K0066CR0301
- Condition: Ruptured
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, G
- Precautionary procedure: H

## Discrepancy

AFTER LANDING LOST ALL HYDRAULIC PRESSURE AND QUANTITY.  AIR BRAKE USED TO STOP AIRCRAFT.  FOUND RT MLG BOGIE TRIM CYLINDER PRESSURE LINE RUPTURED, REPLACED SAME.  SERVICED RESERVOIR, BLED HYDRAULIC PUMPS, OPERATED ALL HYDRAULIC POWERED SYTEMS TO REMOVE AIR FROM SYSTEM.  CHECKED CASE DRAIN FILTERS AS A PRECAUTION.  NO METAL FOUND.
